# SDR DL73K000553

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 42,166 hours, 34,679 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65469227
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BORES OF THE LT & RT MAIN LANDING GEAR SIDE STRUT SUPPORT FITTINGS AT FS 685 WERE FOUND WITH CORROSION.  THE BORES WERE OVERSIZED TO REMOVE THE CORROSION AND STEEL REPAIR BUSHINGS INSTALLED TO RETURN THE HOLES TO B/P DIAMETER.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 369520-14.
